Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 206190, 10 pages
http://dx.doi.org/10.1155/2013/206190
Research Article

-Stability and -Stabilizability of Stochastic Nonlinear and Bilinear Hybrid Systems under Stabilizing Switching Rules

Faculty of Mathematics and Natural Sciences, College of Sciences, Cardinal Stefan Wyszyński University in Warsaw, Dewajtis Street 5, 01-815 Warsaw, Poland

Received 9 November 2012; Accepted 14 January 2013

Academic Editor: Piyapong Niamsup

Copyright © 2013 Ewelina Seroka and Lesław Socha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ewelina Seroka and Lesław Socha, “-Stability and -Stabilizability of Stochastic Nonlinear and Bilinear Hybrid Systems under Stabilizing Switching Rules,” Journal of Applied Mathematics, vol. 2013, Article ID 206190, 10 pages, 2013. https://doi.org/10.1155/2013/206190.